# SDR 07FDEA04744

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLG IS FRETTED/CORRODED AT FASTENER HOLE BS 312, LBL 4, WL 208.  REMOVED CORROSION, FOUND OUT OF LIMITS, IAW SRM 51-10-6, 53-10-1 53-10-2 FIG 7 SHT 1, ITEM 18, ORIGINAL MAT. .080" REMOVED .026" REMAINING .064" TOOL AAR IN17-0213 CAL DATE 10-15-08.  REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 7.  REMOVED AND REINSTALLED PULLEY BRACKET IAW SRM 51-30-2, THIS IS  CLASSIFIED AS A MAJOR REPAIR.
